Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 month check up

Posted by on Jul. 31, 2013 at 5:00 PM
  • 29 Replies
My 2 month old had her shots this morning and she's been really cranky all day. She hasn't been eating and just wants to sleep. Then she randomly screams and I coddle her then she falls asleep again. Is this normal? She acts if she was going to throw up, she's done this twice. It's pretty scary. I'm a first time mom I just want to make sure she's fine.
by on Jul. 31, 2013 at 5:00 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
bebe_ju-rah
by on Jul. 31, 2013 at 5:02 PM
1 mom liked this
My kids are always "off" for 24 hrs or so after shots
lovebugs_mom906
by on Jul. 31, 2013 at 5:04 PM
Sounds normal. My daughter cried every time she moved her legs the day if her first shots. Did your pediatrician say you could give Tylenol or Motrin? That always helped my kids.
bakerytreatz16
by on Jul. 31, 2013 at 5:05 PM
I think it's normal. My dd was awful after her 2 month shots... It was horrifying and terrifying...
Posted on CafeMom Mobile
javieira
by on Jul. 31, 2013 at 5:08 PM
She did, wasn't sure if I could give it to her. I thought it was only for a fever if she spiked one..


Quoting lovebugs_mom906:

Sounds normal. My daughter cried every time she moved her legs the day if her first shots. Did your pediatrician say you could give Tylenol or Motrin? That always helped my kids.

emmy526
by Emmy on Jul. 31, 2013 at 5:10 PM
1 mom liked this

anything abnormal, or you feel is abnormal, call the dr...excessive sleepiness, high fever, screaming/crying for long periods of time, not eating, peeing or pooping for longer than a day warrents a call too.  It's hard to say what could cause all the discomfort or even pinpoint which vaccine is the culprit, should an adverse reaction occur.  Tyelnol is no longer recommended after vaccines due to lowering of the immune response of the vaccine in the body.  

javieira
by on Jul. 31, 2013 at 5:11 PM
Did you give then Motrin ? I'm not a big fan of medicine if she doesn't really need it but I would rather her not be in pain.


Quoting bebe_ju-rah:

My kids are always "off" for 24 hrs or so after shots

pinkiebabii
by on Jul. 31, 2013 at 5:11 PM
:( please report that as a vaccine reaction. Not enough mothers report things like this and then the statistics are wrong!
Posted on CafeMom Mobile
lovebugs_mom906
by on Jul. 31, 2013 at 5:18 PM
I would give it to her. It will ease the pain she might be feeling, and keep potential fevers away. She will probably sleep a lot, and that's normal too. I hope she's back to normal and feeling better tomorrow.

Quoting javieira:

She did, wasn't sure if I could give it to her. I thought it was only for a fever if she spiked one..




Quoting lovebugs_mom906:

Sounds normal. My daughter cried every time she moved her legs the day if her first shots. Did your pediatrician say you could give Tylenol or Motrin? That always helped my kids.

emmy526
by Emmy on Jul. 31, 2013 at 5:18 PM

Another thing, watch out for excema like rashes that pop up after vaccines and do not disappear, at all...with each set of vaccines, the rash is likely to get worse, and this is a sign of an adverse vaccine reaction.  I've known many children who have developed this condition after vaccines.  In a family who is predisposed to allergies, the vaccines, can send the body into an overproduction of IgE, which lead to allergies, as the host is now overstimulated, and cannot respond proper to regular stimuli, leading to allergies.  Vaccines also contain ingredients that are not disclosed in the package insert due to trade secrets in the formula.  Peanut oil is one such ingredient, and since it is a food ingredient, it does not need to be labeled as such for a vaccine. Latex is another example.  Even 'thimerosol-free' is not..trace amounts are still found in the vaccines, and the childrens flu shot version, multi-vial, contains the entire amount of thimerosol an adult would get as well.  

emmy526
by Emmy on Jul. 31, 2013 at 5:19 PM

http://www.nbcnews.com/id/33331643/ns/health-childrens_health/t/giving-babies-tylenol-may-blunt-vaccine-effects/#.Ufl_PZLVDi8

Giving babies Tylenol may blunt vaccine effects

Finding knocks common advice for parents looking to curb fever after shots


Quoting lovebugs_mom906:

I would give it to her. It will ease the pain she might be feeling, and keep potential fevers away. She will probably sleep a lot, and that's normal too. I hope she's back to normal and feeling better tomorrow.

Quoting javieira:

She did, wasn't sure if I could give it to her. I thought it was only for a fever if she spiked one..




Quoting lovebugs_mom906:

Sounds normal. My daughter cried every time she moved her legs the day if her first shots. Did your pediatrician say you could give Tylenol or Motrin? That always helped my kids.



Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)